On the poles of the scattering matrix for two convex obstacles
Journées équations aux dérivées partielles, no. 1 (1985), p. 1-14
@article{JEDP_1985___1_A5_0,
     author = {Ikawa, Mitsuru},
     title = {On the poles of the scattering matrix for two convex obstacles},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     number = {1},
     year = {1985},
     pages = {1-14},
     zbl = {0587.35057},
     language = {en},
     url = {http://http://www.numdam.org/item/JEDP_1985___1_A5_0}
}
Ikawa, Mitsuru. On the poles of the scattering matrix for two convex obstacles. Journées équations aux dérivées partielles, no. 1 (1985), pp. 1-14. http://www.numdam.org/item/JEDP_1985___1_A5_0/

[1] C. Bardos, J.C. Guillot and J. Ralston, La relation de Poisson pour l'équation des ondes dans un ouvert non borné. Application à la théorie de la diffusion, Comm. Partial Diff. Equ., (1982), 905-958. | MR 84d:35120 | Zbl 0496.35067

[2] M. Ikawa, Decay of solutions of the wave equation in the exterior of two convex obstacles, Osaka J. Math., 19 (1982), 459-509. | MR 84e:35018 | Zbl 0498.35008

[3] M. Ikawa, On the poles of the scattering matrix for two strictly convex obstacles, J. Math. Kyoto Univ., 23 (1983), 127-194. | MR 84e:35118 | Zbl 0561.35060

[4] M. Ikawa, On the poles of the scattering matrix for two strictly convex obstacles : Addendum, J. Math. Kyoto Univ., 23 (1983), 795-802. | Zbl 0559.35061

[5] M. Ikawa, Trapping obstacles with a sequence of poles of the scattering matrix converging to the real axis, to appear in Osaka J. Math. | Zbl 0617.35102

[6] M. Ikawa, Precise informations on the poles of the scattering matrix for two strictly convex obstacles, in preparation. | Zbl 0637.35068

[7] P.D. Lax and R.S. Phillips, Scattering theory, Academic Press, New York, (1967). | Zbl 0186.16301

[8] P.D. Lax and R.S. Phillips, A logarithmic bound on the location of the scattering matrix, Arch. Rat. Mech. and Anal., 40 (1971), 268-280. | MR 45 #5594 | Zbl 0216.13002

[9] G. Lebeau, to appear.

[10] R. Melrose, Polynomial bound on the distribution of poles in scattering by obstacles, Journées " Equations aux dérivées partielles ", Soc. Math. France, (1984). | Numdam | Zbl 0621.35073

[11] V.M. Petkov, Propriétés génériques des rayons réfléchissants et applications aux problèmes spectraux, Séminaire Bony-Sjöstrand-Meyer, 1984-1985, Exposé n° XII. | Numdam | Zbl 0597.35092

[12] V.M. Petkov and L. Stojanov, Periods of multiple reflecting geodesics and inverse spectral problems, preprint. | Zbl 0652.35027